# SDR CA030205012

- Difficulty date: February 3, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 831 hours
- Engine: Garrtt TFE7312
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Part number: 66323020010
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF. REPLACE CONTROL VALVE.
